# SDR SWAA2025061180289

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 58,970 hours, 30,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD BULLNOSE IS SPLIT; CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-11-02-401-NG (CARGO DOOR SCUFF PLATE - REMOVAL/INSTALLATION - PERMANENT)];[02] VERIFIED REMOVED AND REPLACED PER AMM 53-11-02-401-NG CARGO DOOR SCUFF PLATE .
